MAUDE Adverse Event Report: DEPUY IRELAND 961610 S-ROM*SLEEVE PRX ZTT, 14B-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY IRELAND 961610 S-ROM*SLEEVE PRX ZTT, 14B-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 550501
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Not Applicable (3189)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Srom revision.Srom revision due to dislocation 5 years after initial surgery.Stem does not seem to have engaged with taper and had come loose.Sleeve well fixed and left in situ.Stem was revised to include a 36 neck option ad poly was exchanged for a 36/52 neutral cup with a 36 head.Patient stable post op.Relevant patient pre-existing conditions/ comorbidities: previous dysplastic hip with pelvic osteotomy.Doi: 5 years ago; dor: (b)(6) 2018 ; unknown hip.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY IRELAND 961610
loughbeg ringaskiddy
cork
EI 
MDR Report Key7410652
Report Number1818910-2018-56945
Device Sequence Number11037122
Product Code LPH
UDI-Device Identifier10603295175179
UDI-Public10603295175179
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number550501
Device Lot Number8145991
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR